Alert archive / Mississippi / Wind Advisories in 2024

Wind Advisory 5, NWS Jackson, MS

April 10, 2024Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana

NWS Jackson, MS issued this wind advisory at Apr 10, 2024, 3:13 PM CDT for Ashley County, Chicot County, Arkansas; 47 counties in Mississippi; 9 parishes in Louisiana. It took effect at Apr 11, 2024, 1:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2024, 3:13 PM CDT (20:13 UTC)
In effect from
Apr 11, 2024, 1:00 AM CDT
Expired
Apr 11, 2024, 7:00 PM CDT
In force
18 hr
Issued by
NWS Jackson, MS
All 58 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

070 
WWUS74 KJAN 102013
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
313 PM CDT Wed Apr 10 2024

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
110415-
/O.NEW.KJAN.WI.Y.0005.240411T0600Z-240412T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Carthage, Raleigh, Rayville, Columbia,
Ruleville, Ridgeland, North Carrollton, Prentiss, Union,
Monticello, West Point, Durant, Kosciusko, Richland, Brookhaven,
Mathiston, Harrisonburg, St. Joseph, Conehatta, Anguilla,
Fayette, Morton, Greenville, Philadelphia, Collins, Eupora,
Jackson, Grenada, Ferriday, Crystal Springs, Weir, Bassfield,
Magee, Jonesville, Columbus, Mendenhall, Isola, Lumberton,
Hazlehurst, Madison, West Ferriday, Indianola, Mount Olive,
Quitman, Roxie, Vicksburg, New Hebron, Canton, Yazoo City,
Scooba, Dermott, Stonewall, Bude, Winona, Eudora, Purvis,
Taylorsville, Macon, Belzoni, Oak Grove, Waterproof, Mayersville,
Delhi, Forest, Laurel, Newton, De Kalb, Natchez, Vaiden, Hamburg,
West Hattiesburg, Tchula, Goodman, West Crossett, Meadville,
Vidalia, Pickens, Bay Springs, Ackerman, Decatur, Pearl River,
Crossett, Starkville, North Crossett, Rolling Fork, Wesson,
Louisville, Epps, Cleveland, Bastrop, Shubuta, Port Gibson, Lake
Providence, Hattiesburg, Meridian, Heidelberg, Lexington,
Brandon, Brooksville, Newellton, Lake Village, Tallulah,
Winnsboro, Pearl, Greenwood, and Carrollton
313 PM CDT Wed Apr 10 2024

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...From 1 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Trees may be more prone to falling due to the 
  soaked ground, and there may be many limbs and weakened trees due 
  to today's strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

EC
3 follow-up statements
133 
WWUS74 KJAN 110248
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
948 PM CDT Wed Apr 10 2024

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111100-
/O.CON.KJAN.WI.Y.0005.240411T0600Z-240412T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Quitman, Mount Olive, Meridian, Pickens,
Harrisonburg, Monticello, Newellton, Eudora, Carthage, Tallulah,
Lake Providence, West Crossett, Winnsboro, Collins, Brandon,
Philadelphia, Macon, Prentiss, Newton, Brooksville, Union,
Jackson, Crystal Springs, Bay Springs, Laurel, Purvis, Wesson,
Vidalia, Yazoo City, Jonesville, Decatur, Starkville, Weir,
Pearl, Lumberton, North Crossett, Taylorsville, Hazlehurst,
Brookhaven, Greenwood, Ackerman, Tchula, West Ferriday,
Mendenhall, Greenville, Raleigh, Crossett, Ruleville, Belzoni,
Hattiesburg, Meadville, Louisville, Hamburg, Vaiden, Rayville,
Lexington, North Carrollton, Delhi, Durant, West Point,
Indianola, Conehatta, Grenada, Ridgeland, Bastrop, Goodman, Epps,
Magee, Forest, Lake Village, Cleveland, Dermott, Columbus,
Canton, Richland, Scooba, Port Gibson, Vicksburg, St. Joseph,
Morton, West Hattiesburg, Winona, De Kalb, Madison, Roxie,
Kosciusko, Stonewall, Eupora, Isola, Anguilla, Shubuta, Oak
Grove, New Hebron, Fayette, Rolling Fork, Bassfield, Carrollton,
Mayersville, Bude, Mathiston, Ferriday, Heidelberg, Pearl River,
Waterproof, Columbia, and Natchez
948 PM CDT Wed Apr 10 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  western, central, and eastern Mississippi.

* WHEN...From 1 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Trees may be more prone to falling due to the 
  soaked ground, and there may be many limbs and weakened trees due 
  to today's strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DC
529 
WWUS74 KJAN 111046
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
546 AM CDT Thu Apr 11 2024

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
112200-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-240412T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Scooba, Heidelberg, Brandon, Vidalia,
Lake Providence, Eudora, Weir, Bay Springs, Louisville, New
Hebron, Pearl River, Canton, Magee, Taylorsville, Newellton,
Bassfield, Crystal Springs, Pickens, Prentiss, Meridian,
Conehatta, Stonewall, Lake Village, Raleigh, Quitman, Greenville,
Carthage, Pearl, Wesson, Roxie, St. Joseph, Kosciusko, Tallulah,
Richland, North Carrollton, Isola, Starkville, Macon, Waterproof,
Forest, Port Gibson, Hazlehurst, Hamburg, Bastrop, Decatur,
Madison, Mayersville, Oak Grove, Monticello, Jonesville, Rolling
Fork, Winona, Meadville, Tchula, West Point, Yazoo City, Delhi,
Goodman, Lumberton, Ferriday, Mathiston, Eupora, Carrollton,
Grenada, Shubuta, Union, Rayville, Cleveland, Durant, Lexington,
Laurel, Fayette, Dermott, Belzoni, Ridgeland, Philadelphia,
Brookhaven, Columbia, Harrisonburg, Ruleville, Greenwood, Newton,
West Ferriday, Natchez, Columbus, Mount Olive, Brooksville, West
Hattiesburg, De Kalb, North Crossett, Mendenhall, Epps, West
Crossett, Collins, Anguilla, Bude, Hattiesburg, Jackson,
Ackerman, Indianola, Purvis, Crossett, Winnsboro, Vaiden,
Vicksburg, and Morton
546 AM CDT Thu Apr 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DB
335 
WWUS74 KJAN 111522
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
1022 AM CDT Thu Apr 11 2024

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
112330-
/O.CON.KJAN.WI.Y.0005.000000T0000Z-240412T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
Including the cities of Tallulah, Taylorsville, Canton, West
Point, Brandon, Greenwood, Ruleville, Raleigh, Meadville,
Dermott, Harrisonburg, Purvis, Mendenhall, West Ferriday, Magee,
Collins, Isola, Prentiss, Hattiesburg, Pearl River, St. Joseph,
Pearl, Rayville, Columbus, Tchula, Carthage, Cleveland, Wesson,
Vaiden, Meridian, Lexington, Lumberton, Bastrop, Weir, Delhi,
Stonewall, West Hattiesburg, Anguilla, Jonesville, De Kalb,
Rolling Fork, Ferriday, Winnsboro, Union, Morton, Eupora,
Madison, Pickens, Mathiston, Newton, West Crossett, Mayersville,
Goodman, Oak Grove, Richland, Epps, Newellton, Shubuta,
Carrollton, Grenada, Indianola, Bassfield, New Hebron, Lake
Providence, Louisville, Hazlehurst, Roxie, Columbia, Natchez,
Starkville, Lake Village, Monticello, Vidalia, Vicksburg,
Brookhaven, Port Gibson, Scooba, Quitman, North Crossett,
Fayette, Ackerman, Belzoni, Bay Springs, Decatur, Philadelphia,
Laurel, Heidelberg, Ridgeland, Macon, Greenville, Brooksville,
Hamburg, Conehatta, Jackson, Crystal Springs, Mount Olive, North
Carrollton, Crossett, Yazoo City, Waterproof, Winona, Bude,
Durant, Kosciusko, Eudora, and Forest
1022 AM CDT Thu Apr 11 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Arkansas, northeast Louisiana, and 
  central, east central, north central, northeast, northwest, south 
  central, southeast, southwest, and west central Mississippi.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Trees may be more prone to falling due to the 
  soaked ground, and there may be many limbs and weakened trees due 
  to recent strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

EC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 10, 1:36 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 10, 1:36 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
136 PM CDT Wed Apr 10 2024

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 1108 AM CDT Wed Apr 10 2024

A large mesoscale convective vortex is moving across the forecast
area with most associated severe weather now just about having
moved to the east. Very heavy rainfall is associated with the MCV
center near the Jackson metro area, where extreme moisture
convergence/ascent is taking place, and this will continue the
flood threat as it tracks ne into the afternoon. Another concern
will be the developing wake low and stronger winds on the back
side of the system, and this is being monitored for heightened
messaging. Have made adjustments to the near term forecast based
on obs/guidance trends, and we will continue to make adjustments
to the graphics. /EC/

&&

.DISCUSSION...
Issued at 400 AM CDT Wed Apr 10 2024

Today and Tonight: A significant severe weather event is likely
across our south later this morning into the afternoon while there
remains the potential for isolated severe storms and flash flooding
over the central portions of the CWA currently. Local radars showed
the leading edge of a broken line of strong thunderstorms with heavy
rainfall from Greenwood to Vicksburg and back across Catahoula
Parish. This activity will have the potential for damaging wind
gusts, small hail and rainfall rates in excess of two inches per
hour. Much of the area northwest of this line has received four to
seven inches or more over the last couple of days. Record rainfall
was set at Jackson and Greenwood yesterday.

For today early morning satellite imagery, RAP analysis showed the
circulation around a closed low over west Texas that will shift east
to the Sabine River by this evening and then northeast to the
Missouri Bootheel by sunrise Thursday. As the closed low approaches
our region this morning a shortwave rounding its base, including a
70-80kt speed max is expected to help enhance convection into an MCS
that will track east northeast across the southern portions of our
CWA. A strengthening kinematic field will lead to favorable shear
and decent instability to be in place across our region ahead of the
MCS. Damaging wind gusts of 60-70mph will be the main threat
although tornadoes; some strong(EF2+) will be possible especially
with any discrete storm development ahead of the MCS. In addition
to the severe storm potential, very heavy rainfall of 2-5 inches
will be possible across the southern portions of our CWA as well. An
additional inch or two will be possible across the northwest half of
the area that was already experiencing flooding and river flooding.

By this evening direr air will be working into our CWA from the
southwest while circulation around the closed low will maintain rain
chances across our north through the night. Temperatures by morning
will be back in the 50s areawide. /22/

Thursday through Tuesday night...The upper low/trough will move
across the area on Thursday, and this may kick off a few showers
mainly in the north early on Thursday before ending in the
afternoon. High pressure will build in Thursday night, with lows in
the mid/upper 40s. High pressure ridging will continue on Friday,
with highs in the low/mid 70s. A very nice weekend is on tap as
surface and upper ridging strengthen over the region. Highs on
Saturday will be in the upper 70s/low 80s, but will climb into the
80s for Sunday. Surface ridging will continue on Monday, but a short
wave and associated cold front may bring some showers to the area on
Tuesday. /15/

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM CDT Wed Apr 10 2024

The aviation weather scene has been quite chaotic to say the least
over the forecast area with the convective system tracking across.
As this exits, we should see conditions become a little more
uniform, but ceilings will generally be on the decline to MVFR/IFR
categories at all sites as we go through tonight into Thursday
morning. Light rain chances and low ceilings will continue ahead
of the upper trough that is expected to approach Thursday. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  55  72  48 /  90  60  10   0
Meridian      74  56  71  47 / 100  70  10   0
Vicksburg     75  55  73  47 / 100  40  10   0
Hattiesburg   75  58  73  49 / 100  40   0   0
Natchez       76  54  74  47 / 100  30   0   0
Greenville    73  55  71  49 / 100  60  10   0
Greenwood     73  54  69  48 /  90  80  30   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Flood Watch until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Flood Watch until 7 PM CDT this evening for ARZ074-075.

&&

22/15/EC

In the hours before

Local storm report, Apr 10, 2:36 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
236 PM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Flood            3 SE Camden             32.75N 89.79W
04/10/2024                   Madison            MS   Dept of Highways

            Flooding on MS Hwy 43 at Honeysucker Rd.

&&

DL
Local storm report, Apr 10, 2:42 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
242 PM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     Tstm Wnd Dmg     3 WNW Gluckstadt        32.54N 90.15W
04/10/2024                   Madison            MS   Public

            Tree downed on a house in the Ashbrooke
            subdivision.

&&

DL
Local storm report, Apr 10, 2:44 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
244 PM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     Non-Tstm Wnd Dmg Le Fleurs Bluff         32.34N 90.15W
04/10/2024                   Hinds              MS   Public

            Tree uprooted at Jamie Fowler Boyll Park.

&&

DL
Local storm report, Apr 10, 2:56 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
256 PM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     Tstm Wnd Dmg     3 WNW Hazel             32.40N 89.36W
04/09/2024                   Scott              MS   Emergency Mngr

            *** 2 INJ ***
            Mobile homes rolled and damaged and trees
            down along Johnson Town Rd.

&&

CE
Local storm report, Apr 10, 2:59 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
259 PM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flash Flood      1 SSW Vicksburg         32.34N 90.88W
04/10/2024                   Warren             MS   Emergency Mngr

            A mudslide and flooding occurred on Army
            Navy Dr. Major flooding was reported on Veto
            St, with flooding on Washington St, S
            Frontage Rd, and Polk St.

&&

DL
Local storm report, Apr 10, 3:02 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
302 PM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Non-Tstm Wnd Dmg Greenwood               33.52N 90.19W
04/10/2024                   Leflore            MS   Newspaper

            10 to 15 trees downed in Greenwood.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:03 PM CDTFlash Flood WarningJANChicot3 hr
Apr 10, 12:53 AM CDTFlash Flood WarningJANAshley, Chicot12 hr
Apr 9, 7:26 PM CDTSpecial Weather StatementJANIssaquena34 min
Apr 9, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Issaquena, Warren, Yazoo60 min
Apr 9, 7:52 PM CDTTornado WarningJANHinds, Madison, Warren, Yazoo24 min
Apr 9, 8:20 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo40 min
Apr 9, 8:21 PM CDTSevere Thunderstorm WarningJANHinds39 min
Apr 9, 8:24 PM CDTTornado WarningJANHinds, Rankin34 min
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott60 min
Apr 9, 9:47 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Scott43 min
Apr 9, 9:52 PM CDTSpecial Weather StatementJANRankin23 min
Apr 9, 10:12 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton52 min
Apr 9, 10:36 PM CDTSpecial Weather StatementJANNewton54 min
Apr 9, 10:42 PM CDTSevere Thunderstorm WarningJANNewton, Scott41 min
Apr 9, 10:58 PM CDTSpecial Weather StatementJANKemper47 min
Apr 10, 12:40 AM CDTFlash Flood WarningJANHinds, Madison, Rankin10 hr
Apr 10, 2:35 AM CDTSpecial Weather StatementJANWarren55 min
Apr 10, 2:59 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren10 hr
Apr 10, 3:38 AM CDTFlash Flood WarningJANHolmes, Humphreys, Yazoo10 hr
Apr 10, 3:43 AM CDTSpecial Weather StatementJANCarroll, Holmes, Humphreys, Madison, Warren, Yazoo77 min
Apr 10, 4:10 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo50 min
Apr 10, 4:53 AM CDTTornado WarningJANAttala, Leake, Madison32 min
Apr 10, 8:04 AM CDTFlash Flood WarningJANAttala, Carroll, Choctaw, Clay, Grenada, Holmes and 4 more8 hr
Apr 10, 9:00 AM CDTSevere Thunderstorm WarningJANFranklin, Lawrence, Lincoln60 min
Apr 10, 9:27 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Marion49 min
Apr 10, 9:52 AM CDTSevere Thunderstorm WarningJANSimpson, Smith53 min
Apr 10, 9:56 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar64 min
Apr 10, 10:08 AM CDTFlash Flood WarningJANForrest, Lamar, Marion5 hr
Apr 10, 10:23 AM CDTRiver Flood WarningJANSimpson10 hr
Apr 10, 10:47 AM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Apr 10, 10:54 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 10, 10:56 AM CDTSpecial Weather StatementJANHinds, Madison94 min
Apr 10, 11:15 AM CDTRiver Flood WarningJANYazoo15 days
Apr 10, 11:15 AM CDTRiver Flood WarningJANHumphreys10 hr
Apr 10, 11:15 AM CDTRiver Flood WarningJANLeflore10 hr
Apr 10, 12:54 PM CDTSpecial Weather StatementJANAttala, Holmes, Humphreys, Leake, Madison, Neshoba and 4 more51 min
Apr 10, 1:39 PM CDTSpecial Weather StatementJANAttala, Carroll, Choctaw, Clay, Grenada, Kemper and 7 more81 min
Apr 10, 2:42 PM CDTAreal Flood WarningJANAttala, Carroll, Claiborne, Hinds, Holmes, Humphreys and 6 more8 hr
Apr 9, 7:02 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll43 min
Apr 9, 7:04 PM CDTSpecial Weather StatementJANFranklin, Tensas26 min

Nearby

Wind Advisories in Mississippi, 2024Wind Advisories in Louisiana, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.